# SDR SWAA2016040150498

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 66,815 hours, 53,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C8060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT OVERHEAD BIN EMER LIGHT INOPERATIVE AT ROW 12.  RELAMPED LIGHT IAW AMM.
